Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2016, Article ID 9786063, 7 pages
http://dx.doi.org/10.1155/2016/9786063
Research Article

Complex Valued -Metric Spaces and Common Fixed Point Theorems under Rational Contractions

Department of Mathematics, Bhilai Institute of Technology, Bhilai House, Durg, Chhattisgarh 491001, India

Received 16 November 2015; Revised 2 March 2016; Accepted 10 May 2016

Academic Editor: Arcadii Z. Grinshpan

Copyright © 2016 Anil Kumar Dubey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anil Kumar Dubey, “Complex Valued -Metric Spaces and Common Fixed Point Theorems under Rational Contractions,” Journal of Complex Analysis, vol. 2016, Article ID 9786063, 7 pages, 2016. https://doi.org/10.1155/2016/9786063.